MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED

TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number PMKEM1
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that during treatment customer was using promark endo motor, the customer indicated that the patient jumped when the rotary file entered both the canals in tooth number 13.Dr finished the procedure with hand files, and obturated with no complications.Dr suspects it could have been a shock, as there were no issues when hand filing, no root tissue to cause the pain.No patient injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results: evaluation performed by aseptico.See attached report.Console: replaced the +48v power supply and cables; tested the unit for current leakage by the engineering department and tested okay.Motor m250t-12556: replaced the connector and front bearing; tested okay.Foot pedal: and the pwr cor.

Brand Name
PROMARK ENDO MOTOR
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18170910
Report Number2320721-2023-00283
Device Sequence Number12710966
Product Code EKX
UDI-Device IdentifierD716PMKEM11
UDI-PublicD716PMKEM11
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPMKEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer11/17/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown